Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Information regarding antibiotics for eye infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2541 Questions
Doctor :   Hi
Doctor :   Dr XXX here
Doctor :   How can i help you?
User :   SIR I AM A DIABETIC AND HAD AN ALLERGY IN MY EYES AND DOCTORS PRESCRIBED ME MOSI-D EYE DROP WHICH MAY CONTAIN STERIODS I USED THIS FOR 3 DAYS AND IN BETWEEN USING THIS STERIOD TYPE EYE DROP THEY DILATE THE PUPIL BY USING TROPICAMIDE FOR DIABETICRETINOPATHY SIR I WANT TO KNOW CAN WE USE MOSI-D STERIOD TYPE EYE DROPS AND PUPIL DILATION DROP SIMULTANEOUSLY WILL MIXING OF THESE TWO WOULD HARM MYEYES SIR I AM VERY DEPRESSED ABOUT IT SI R I WANT TO KNOW IN WHAT CONDITIONS WE CAN USE MOSI-D STERIOD TYPE ANTIBIOTIC EYE DROP AND PUPIL DILATION DROP TROPICAMIDE IS THERE ANY CONTRADICTION BETWEEN THESE TWO OR ANY INTERACTION BETWEEN THESE TWO EYE DROPS SIR ANSWER ME AS QUICKLY AS POSSIBLE THANKS
Doctor :   Let me read what you have typed.
User :   madam i want to talk to some eye specialist are you eye specialist
User :   is any one there
Doctor :   Please Let me read what you have typed.
Doctor :   I am a General Physician and will help you to my abilities.
User :   madam can you arrange some eye specialist in this regard
Doctor :   We have a panel of specialist and you can consult any of them through e mail or telephonic consultation but it is different service.
User :   madam yester day it was some eye specialist there dr XXX
Doctor :   Dr XXX is a general physician and he is available for consultation even now.
User :   madam in this regard you kindly give me answer
Doctor :   So you want to know regarding Mois d it is a antibiotic and a steroid.
User :   madam i just want to know that pupil can be dilated by using tropicamide for diabetic retinopathy when a patient is using mosi-d steriod type eye drop
Doctor :   And tropicamaide is a pupil dilator and have you been suggested by your treating doc for fundocopy?
Doctor :   Yes it can be used for dilating the pupil when you are using Moisd
Doctor :   Are you there?
User :   madam i just want to know that this pupil dilation drop tropicamide have any interaction or contradiction with mosi-d steriod type eye drop when both the drops are given on a same day i.e. in morning i put mosi-d steriod type eye drop and in after noon they dilate the pupil by using tropicamide will there by any harm to my eyes in future by putting these two drops
Doctor :   No it does not have any contraindication even if given together since they are being given as eye drops and cannot affect any organ as such
Doctor :   There are many other conditions in which these are given together and they do not have any side effects.
User :   madam can you expalain some other conditions when these two drops can given together i will be very thankful to you
Doctor :   Like infection and conjunctivitis they can be given
User :   sorry can you specify some medical conditions and mechanism of the both eye drop i,e, tropicamide and mosi-d steriod type eye drops
Doctor :   conjunctivitis is a medical condition
Doctor :   These eye drops have short life and do not act on the body organs.
Doctor :   May i know who has prescribed you these medications?
User :   madam actually these eye drops have been installed in my eyes three months back in XXXXXXXX XXX hospital in nXXXbut a myth has been induced me in my mind so madam kindly answer me that using these two eye drops will not harm my eyes in near future
Doctor :   I have already explained you that you can use them together and there is no harm in using them together.
User :   madam sorry i just want to know that your statement is authenticated
Doctor :   This is not my statement but is medically well known.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor